Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have Tinea cruris, used 3 in 1 cream, with huge pain. Red and bumpy rashes on Groin. Suggestion?

I have tinea cruris and the doctor gave me a. 3 in 1 cream which made it a lot worse. I am now in huge pain, haven t slept the last three nights and the skin is an angry red and bumpy rash all around my groin . I went back tot he doctor but she just said to use a cooling cream on it to helpa nd then go back to using an anti fungal . None of this is helping and I am very sore. I am a 34 year old male, not overweight , physically active and on no other medications .
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
HI, thanks for using healthcare magic

The 3 in 1 may contain a steroid element, this is effective in the short term in reducing the inflammation but in some persons, in long term , may worsen a fungal rash.It may also contain an antibacterial aspect if the doctor suspects that there is also a bacterial infection, which can occur.

You may want to consider the use of a cream or ointment with only an antifungal (and antibacterial if there is a co existing bacterial infection). There are different creams available such as lamisil or ketoconazole, both of these are applied once a day, in some persons the lamisil may be more effective.
Though most persons respond to only topical treatment, sometimes an oral antifungal may be necessary. If the area is very inflammed then this is also an option. You would need a prescription for the oral medication, the topical creams should be available over the counter.

It is also important to keep the area dry and avoid any tight clothing.

I hope this helps
Answered: Tue, 12 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor